NUROMOL 200MG/500MG - 12 TABS
Buy Nuromol 200mg/500mg - 12 Tablets from E-Pharmacy Ghana, a Pharmacy in Ghana - Shop them at the best price. Enjoy Cash On Delivery | Secure Payment | Free Health Consultation. Ghana’s First Online Pharmacy.
What is Nuromol?
Nuromol is a painkiller that combines the effects of two popular, everyday pain relief medications to ease your pain, fever, and inflammation. If you’re suffering with mild to moderate pain and find that one painkiller isn’t enough to control it, Nuromol could be the perfect solution.
What kinds of pain can I use these tablets for?
Nuromol can be used to ease lots of different aches and pains, being perfect for mild to moderate pain. Some of the most popular reasons why people use this medication include:
- Period pain
- Dental pain
- Rheumatic pain
- Muscular pain
- Non-serious arthritis
- Cold and flu symptoms
- Sore throat
- Fever or high temperature
How will Nuromol work to ease my aches and pains?
Nuromol contains two active ingredients which work together to ease your pain. The first is 500mg of paracetamol, an everyday painkiller that can also help to bring down a fever or high temperature. The second is 200mg of ibuprofen, another popular painkiller that is one of a group of medications called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs). It works by altering how your body responds to pain, easing pain while also reducing swelling and inflammation.
Can I take this product if I’m taking other medication?
If you’re taking any other medication, you should speak to your doctor or pharmacist before taking Nuromol. Do not take these tablets if you are already taking any medications which contain paracetamol or NSAIDs, such as aspirin or ibuprofen. Speak to your doctor or pharmacist before taking this product if you are taking:
- Corticosteroid tablets
- Antibiotics, e.g. chloramphenicol, quinolones
- Anti-sickness medicines, e.g. metoclopramide, domperidone
- Anti-coagulants, or blood thinners, e.g. aspirin, warfarin, ticlopidine
- Heart stimulants, e.g. glycosides
- Medicines for high cholesterol, e.g. cholestyramine
- Diuretics, which help you to pass water
- Medicines to reduce high blood pressure, e.g. ACE inhibitors such as captopril, beta-blockers such as atenolol medicines, angiotensin-II receptor antagonists such as losartan
Can I take these tablets if I’m pregnant or breastfeeding?
If you’re breastfeeding or within the first 6 months of pregnancy, you should speak to your doctor or pharmacist before taking this medication. Do not take Nuromol if you are within the last 3 months of pregnancy.
How to take these tablets
Take one dose of Nuromol with food and water up to 3 times a day, leaving at least 6 hours between each dose. To begin with, we’d recommend taking one tablet as your starting dose. If one tablet isn’t enough to control your symptoms, you can take 2 tablets for each dose. Do not take more than 2 tablets at a time, and do not take more than six Nuromol tablets in any 24-hour period.
When should this product not be used?
Nuromol is not suitable for use in children younger than 18 years. Do not take this product if you are allergic to paracetamol, ibuprofen, any other NSAIDs, or any of the other listed ingredients in these tablets. Do not take this product if you have or have ever had an ulcer or bleeding in your stomach or bowel. This product is not suitable for those who have a blood clotting disorder. Speak to your doctor or pharmacist before using this product if you:
- Are elderly
- Have or have ever had asthma
- Have Systemic Lupus Erythematosus (SLE) or other mixed connective tissue disease
- Gastrointestinal disorders or chronic inflammatory bowel disease, e.g. ulcerative colitis, Crohn’s disease
- Have heart problems, e.g. heart failure, angina (chest pain), heart attack, bypass surgery, peripheral artery disease, any kind of stroke including mini stroke or TIA
- Have high blood pressure, diabetes, high cholesterol, family history of heart disease or stroke
- Are a smoker
Does Nuromol have any side effects?
Like all medications, Nuromol can have side effects, although not everyone will experience them. If you experience any of the following side effects, stop use and seek medical assistance immediately:
- Heartburn, indigestion
- Signs of intestinal bleeding, e.g. severe stomach pain, vomiting blood or a substance that looks like coffee grounds, blood in your poo, black tarry poo
- Signs of inflammation of the brain lining, e.g. stiff neck, headache, feeling or being sick, fever, feeling disorientated
- Signs of severe allergic reaction, e.g. swelling of the face, tongue, or throat, difficulty breathing, worsening of asthma
- Severe skin reactions, e.g. blistering
- High blood pressure, water retention
- Liver problems, e.g. yellowing of the skin and whites of the eyes
- Kidney problems, e.g. increased or decreased urination, swelling of the legs
- Heart failure, which can cause breathlessness, swelling, etc.
- A severe skin traction known as DRESS, showing symptoms such as fever, skin rash, swelling of the lymph nodes, an increase of eosinophils (a type of white blood cell)
Other common side effects of this product include:
- Stomach pain or discomfort, feeling or being sick, diarrhoea
- Higher levels of liver enzymes, which will show up in blood tests
- Excessive sweating
How to store this product
Store in a cool, dry place. Do not take this product if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children.
Buy from a pharmacy in Ghana. An Online Pharmacy in Ghana. Nationwide Delivery available.